# SDR DXTA2025071104184

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 9,846 hours, 7,817 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 130025011
- Part serial: 1084
- Condition: Defective
- Location: Ecs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX. 5 MINUTES AFTER FINISHING ECS 2 VALVE FAIL QRH, A GRADUAL LOSS OF CABIN PRESSURIZATION STARTED. CABIN ALTITUDE WAS ROUGHLY 3000FT. ROUGHLY 2-3000FPM CLIMB IN THE LOSS OF PRESSURIZATION, RATE READING WAS IN THE RED.  THIS OCCURED WHILE AT 280+KTS, ROUGHLY AROUND 29,000FT.  WE WERE ABLE TO DESCEND RAPIDLY TO 10,000FT. ONCE LEVEL AT 10,000FT, CABIN ALTITUDE EQUALED 10,000FT, MASK DID NOT DEPLOY.  CABIN DELTA P AT 10,000FT WAS 0.0, CAB ALTITUDE HI CAS CAME ON, WE CONTINUED A DECENT BELOW 10,000FT, ACCOMPLISHED QRH PROCEDURE. CORRECTIVE ACTION; REPLACED THE RH FCSOV AND COMPLIED WITH OPS AND LEAK CHECKS WITH NO FAULTS. WORK DONE WITH REFERENCE TO EMB505 AMM 21-21-01.
